MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOSURE HA 10MM X 25MM; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. BIOSURE HA 10MM X 25MM; SCREW, FIXATION, BONE
Model Number 72201785
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation of the screw, the biosure screw has broken with no obvious cause and without technical error.No patient injuries or delay were reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
BIOSURE HA 10MM X 25MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7449056
Report Number1219602-2018-00464
Device Sequence Number106620
Product Code HWC
UDI-Device Identifier03596010611819
UDI-Public(01)03596010611819(17)221012(10)50690522
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2022
Device Model Number72201785
Device Catalogue NumberE72201785
Device Lot Number50690522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR